What are the possible side effects of evion 200mg ?
what are the possible side effects of evion 200mg ? do it include any side effect of sore ,swollen and cracked lips? if not then what is the possible reason behind such lips? waiting for your reply thanks.
Evion is nothing but vit E (tocopherolacetate) gelatin capsules.It does have side effects if taken in higher dosage not with such low dose.And the symptoms your having is not due the capsules.It could be becuase of excessive dryness of lips.Drink plenty of water and apply lip balm every 6-8 huors.cold compress will help in releif of soreness.Hope this is helpful.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have pneumonia and I am taking levofloxacin 500 mg for 10 days. I am a healthy 57 yr old woman. Is this medication normally prescribed? I have started the medication as of yesterday with no side effects, but the possible side effects are freaking me out with the possible tendon ruptures even after 6 months from using this drug.
I am on a short course of Prednisolone 50mg once a day and just had a Twinrix Hep A Hep B vaccination. After the vaccination I looked up Prednisolone on the web and it said Do not have any vaccinations . What are the consequences? Any possible side effects? Reduced effectiveness of the vaccination?
ARE THERE SIDE EFFECTS FOR A 90 YEAR OLD FOR DONEPEZIL? 10 mg per day. YYYY@YYYY I ve been taking for about a year, no discernable side effects....,perhaps sleepless ness now and then---possibly dizzy now and then, but not severe, as far as I can tell. Thanks.
Hey my baby girl is 7th months she s teething and have two circle red chapped skin rash on her cheeks I m afraid because it looks similar to a ringworm but being that she s teething I figure it was a rash from that. I ve touched it with lotion such as cruel for eczema but it s still there. What do I do?
Hi, may I answer your health queries right now ? Please type your query here...for the last couple of days ive had a burning sensation that appears at the end of my urining.i take fluid pills and ive been on a diet over the last week.plus ive been taking steroids and amoxicilian besides my daily meds.my lips are chapped and i have a dry mouth but i continue to have this erge to urinate.small squrts at a time that feels like lava at the end of each time and i might add that my urine is real dark like a apple juice or cream soda!whats wrong with me?
I have chapped eyelids and peeling of the skin on the upper bridge of my nose. Before, i had a swollen, raw area of skin underneath my eye. I had assumed Blepharitis but i have not worn make-up in over a month and the raw, chapped part is on the crease of my eye and not where the hair follicles are located. What is this and what should i do about it?
I have a water blister on top of my top lip. How do I treat it? This happened a few months ago... unfortunately the top of my lip hasn t healed at all, but got worse. I had dry lips in the winter and skin started to peal off on top of my top lip. Now, the infected area is damaged and has water coming out of it.
I have terribly chapped lips that crack and peel. I have been to numerous doctors including a dematologist. I have tried steroid ointments , chap sticks, vasoline and every other kind of product possible. But nothing works. Can you help?
I am 35 y.o., 5'8", 135 pounds. I have a pin prick sized white dot on the inside-front of my upper lip . Approximately 2 months ago, in the same spot, I was worried that I was getting a cold sore (I've never had one), because of how irritated the...